| Model Number |
MAXALJ |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit's reading fell as low as 5% and provided low readings.A customer indicated that there was patient involvement but no patient injury.